Publication Type:

Journal Article

Source:

Proceedings of the Jangjeon Mathematical Society, Volume 17, Number 3, p.355-367 (2014)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84906892770&partnerID=40&md5=8c5ce0a888fdf6d4f353a2387703b514

Abstract:

In this paper, the Schur convexity and Schur concavity of the Gnan mean and its dual form in two variables are discussed using strong mathematical induction by grouping of terms.

Cite this Research Publication

K. M. Nagaraja, Dr. K. Murali, and Lokrsha, V., “Schur convexity and concavity of Gnan mean”, Proceedings of the Jangjeon Mathematical Society, vol. 17, pp. 355-367, 2014.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS